# SDR 08FDEA00441

- Difficulty date: February 14, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 12,839 hours, 7,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOORBOARD (SR30B5327071400200252) VF IS TORN.  FABRICATED NEW FLOORBOARD PANEL NR 252 VF IAW SRZ 25-005 REV F.
